dr hab. inż. Robert Rałowski
Email: robert.ralowski@pwr.edu.pl
Jednostka: Wydział Matematyki » Katedra Matematyki
ul. Józefa Marii Hoene-Wrońskiego 13c, Wrocław 50-376
bud. C-19, pok. A.3.2
Konsultacje
- poniedziałek 13.00-15.00
- środa 11.00-13.00
Zainteresowania naukowe
- Niemierzalne podzbiory w przestrzeniach polskich; ideały małych podzbiorów prostej rzeczywistej; teoria forsingu i jego zastosowania.
Najważniejsze publikacje z ostatnich lat
2015
- Rałowski R., Families of sets with nonmeasurable unions with respect to ideals defined by trees, Archive for Mathematical Logic, vol. 54 (2015), no. 5-6, pp. 649-658.
- Banakh T., Morayne M., Rałowski R. and Żeberski Sz., Topologically invariant sigma-ideals on euclidean spaces, Fundamenta Mathematicae, vol. 231, (2015), pp. 101-112.
2013
- Rałowski R., Żeberski Sz., Generalized Łuzin sets, Houston Journal of Mathematics, electronic edition, vol. 39, no. 3, 2013, pp. 983-993.
2010
- Rałowski R., Żeberski Sz., Completely nonmeasurable unions, Central European Journal of Mathematics, 8(4) (2010), pp. 683-687.
2007
- Cichoń J., Morayne M., Rałowski R., Ryll-Nardzewski Cz., Żeberski Sz., On nonmeasurable unions, Topology and its Applications, 154 (2007), pp. 884-893.
Publikacje w bazie DONA
| Wybrane publikacje |
| 1 | Artykuł 2025
Marcin K Michalski, Robert Rałowski, Szymon Żeberski,| Around the Eggleston Theorem. Archive for Mathematical Logic. 2025, s. 1-20. ISSN: 0933-5846; 1432-0665 | | Zasoby:DOI |    |
|
| 2 | Artykuł 2025
Taras Banakh, Robert Rałowski, Szymon Żeberski,| The Set-Cover game and non-measurable unions. Annals of Pure and Applied Logic. 2025, vol. 176, nr 8, art. 103602, s. 1-19. ISSN: 0168-0072; 1873-2461 | | Zasoby:DOISFX |    |
|
| 3 | Artykuł 2025
Łukasz W Mazurkiewicz, Marcin K Michalski, Robert Rałowski, Szymon Żeberski,| On algebraic sums, trees and ideals in the Baire space. Archive for Mathematical Logic. 2025, vol. 64, nr 5/6, s. 843-855. ISSN: 0933-5846; 1432-0665 | | Zasoby:DOIURLSFX |    |
|
| 4 | Artykuł 2023
Robert Rałowski, Szymon Żeberski,| Group actions on Polish spaces. Banach Center Publications. 2023, vol. 125, s. 119-127. ISSN: 0137-6934; 1730-6299 | | Zasoby:DOIURLSFX |  |
|
| 5 | Artykuł 2023
Aleksander A Cieślak, Robert Rałowski,| Nonmeasurable images. Topology and its Applications. 2023, vol. 327, art. 108436, s. 1-13. ISSN: 0166-8641; 1879-3207 | | Zasoby:DOISFX |    |
|
| 6 | Artykuł 2023
Michał Morayne, Robert Rałowski,| The Baire theorem, an analogue of the Banach fixed point theorem and attractors in T1 compact spaces. Bulletin des Sciences Mathématiques. 2023, vol. 183, art. 103231, s. 1-11. ISSN: 1952-4773; 0007-4497 | | Zasoby:DOIURLSFX |    |
|
| 7 | Artykuł 2023
Marcin K Michalski, Robert Rałowski, Szymon Żeberski,| Ideals with Smital properties. Archive for Mathematical Logic. 2023, vol. 62, nr 5/6, s. 831-842. ISSN: 0933-5846; 1432-0665 | | Zasoby:DOISFX |     |
|
| 8 | Artykuł 2022
Michał Morayne, Robert Rałowski,| On T1- and T2-productable compact spaces. Georgian Mathematical Journal. 2022, vol. 29, nr 3, s. 441-443. ISSN: 1072-947X; 1572-9176 | | Zasoby:DOISFX |    |
|
| 9 | Artykuł 2021
Jacek Cichoń, Michał Morayne, Robert Rałowski,| A fiberable continuum which is not nontrivially productable. Topology and its Applications. 2021, vol. 304, art. 107789, s. 1-5. ISSN: 0166-8641; 1879-3207 | | Zasoby:DOIURLSFX |    |
|
| 10 | Artykuł 2021
Marcin K Michalski, Robert Rałowski, Szymon Żeberski,| Mycielski among trees. Mathematical Logic Quarterly. 2021, vol. 67, nr 3, s. 271-281. ISSN: 0942-5616; 1521-3870 | | Zasoby:DOISFX |    |
|
Wszystkie publikacje pracownika